Pacific Journal of Mathematics

Unitary dilations for commuting contractions.

Stephen Parrott

Article information

Source
Pacific J. Math. Volume 34, Number 2 (1970), 481-490.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102976441

Zentralblatt MATH identifier
0202.41802

Mathematical Reviews number (MathSciNet)
MR0268710

Subjects
Primary: 47.40

Citation

Parrott, Stephen. Unitary dilations for commuting contractions. Pacific J. Math. 34 (1970), no. 2, 481--490. http://projecteuclid.org/euclid.pjm/1102976441.


Export citation

References

  • [1] T. Ando, On a pair of commutative contractions, Acta. Sci. Math. 24 (1963), 88-90.
  • [2] C. A. Berger, Normal dilations. Doctoral Dissertation, Cornell University, 1963.
  • [3] R. G. Douglas, P. S. Muhly, and C. Pearcy, Liftingcommuting operators, Michigan Math. J. 15 (1968), 385-395.
  • [4] C. Foias, Some applications of spectral sets I, Acad. R. P. Romine, Stud. Cere. Math. 10 (1959), 365-401 (in Romanian).
  • [5] A. Lebow, On von Neumann'stheory of spectral sets, J. Math. Anal. (1963), 64-90.
  • [6] D. Sarason, Generalized interpolation in iJ, Trans. Amer. Math. Soc. 127 (1967), 179-203.
  • [7] D. Sarason,On spectral sets having connected complement, Acta Sci, Math. (Szeged) 26 (1965), 289-299.
  • [8] B. Sz.-Nagy and C. Foias, Analyse harmonique des operaturs de espace de Hilbert, Akademai Kiado Budapest, 1967.
  • [9] B. Sz.-Nagy and C. Foias, Compte Rendus Acad. Sc. Paris 266 (1968), 493-495.